# SDR UPS03M40361

- Difficulty date: February 5, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft time: 22,206 hours, 7,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, RT WING TOP EXTERNAL SURFACE AT STA XORS 683-700 AFT OF STRINGER 1 FOUND CORRODED AT 3 PLACES AS MARKED.  AT STA XORS 685 MAT REMOVED 0.023 ORIGINAL THICK 0.200, FOUND OUT OF LIMIT PER SRM 57-10-00 VOL 1 FIG 32 REV 32. 10X MAGNIFIED VISUAL INSP ON BLEND OUT AREA CARRIED OUT PER EN1001-03, SHOT PEEN CUTOUT AS PER DPS4999 & REWORKED AREA REPROTECTED  PER SRM 51-21-01 VOL 2 REV 32.
